| Model Number |
CNA0T3 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during iol (intraocular lens) implant procedure, the surgeon prior to implantation noticed defective product.There was no patient contact with the defective product.Additional information has been received and stated the tip of the cartridge was defective, the lens herniated out of the main incision.Unspecified lens was used to complete the procedure same day.